RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2013, Volume 4, Issue 1, Pages 87–109 (Mi mvk75)  

This article is cited in 1 scientific paper (total in 1 paper)

Description of the set of permutations representable as a product of two permutations with fixed number of mobile points. II

A. B. Pichkur

LLC "Certification Research Center", Moscow

Abstract: We describe completely the structure of the set of $N$-element permutations representable as the product of two permutations with $q$ and $q+t$ mobile points correspondingly, $2\le t<N-2$, $2\le q<\frac{N-t}2+1$.

Key words: symmetric group, multiplicative representations, fixed points.

DOI: https://doi.org/10.4213/mvk75

Full text: PDF file (356 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.542.74
Received 19.VII.2012

Citation: A. B. Pichkur, “Description of the set of permutations representable as a product of two permutations with fixed number of mobile points. II”, Mat. Vopr. Kriptogr., 4:1 (2013), 87–109

Citation in format AMSBIB
\Bibitem{Pic13}
\by A.~B.~Pichkur
\paper Description of the set of permutations representable as a~product of two permutations with fixed number of mobile points.~II
\jour Mat. Vopr. Kriptogr.
\yr 2013
\vol 4
\issue 1
\pages 87--109
\mathnet{http://mi.mathnet.ru/mvk75}
\crossref{https://doi.org/10.4213/mvk75}


Linking options:
  • http://mi.mathnet.ru/eng/mvk75
  • https://doi.org/10.4213/mvk75
  • http://mi.mathnet.ru/eng/mvk/v4/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. V. Menyachikhin, “Spectral-linear and spectral-differential methods for generating S-boxes having almost optimal cryptographic parameters”, Matem. vopr. kriptogr., 8:2 (2017), 97–116  mathnet  crossref  mathscinet  elib
  • Математические вопросы криптографии
    Number of views:
    This page:189
    Full text:79
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019